# SDR IPXA10559068

- Difficulty date: March 22, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N5005A
- Condition: Corroded
- Location: Bs 1053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSELAGE FLOOR STRUCTURE, FLOOR PANEL SUPPORT HAS CORRODED NUTPLATE RBL 50, STA 1053, BLEND CORRODED AREA, FOUND TO BE OUT OF LIMITS.  REPLACED FLOOR PANEL SUPPORT IAW SRM 53-00-51-1A1, SRM 51-40-02-0G.
